# SDR AZO2003F00000

- Difficulty date: February 27, 2003
- Submitted: March 11, 2003
- Operation: Air carrier
- Aircraft: N3247M
- Make and model: Cessna 414A
- Aircraft serial: 414A0828
- Engine: Cont TSIO520*
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 57111454
- Condition: Cracked
- Location: Cabin Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

A CRACK HAD DEVELOPED IN THE LOWER CABIN DOOR FRAME ASSY AT THE AFT HINGE ATTACH AREA.  THE CRACK WAS 2.75 INCHES LONG, RUNNING FORE AND AFT IN THE LOWER RADIUS WHERE THE SKIN AND STRUCTURE ARE RIVETED TOGETHER.  THE FRAME ASSY WAS REMOVED AND REPLACED WITH A NEW PART.  THE DOOR DOES HAVE THE EXTENDER KIT INSTALLED, BUT THE CRACK DOES NOT APPEAR TO HAVE BEEN CAUSED BY THIS.  POSSIBLY A FAILED DOOR CABLE AT A PREVIOUS TIME APPLIED ADDITIONAL STRESS TO THIS AREA.
